# SDR 2010F00159

- Difficulty date: July 12, 2010
- Submitted: July 13, 2010
- Operation: General aviation
- Aircraft: N263F
- Make and model: Skrsky S61N
- Aircraft serial: 61488
- Aircraft time: 34,703 hours, 15,963 cycles
- Engine: Ge CT581402
- Engine time: 17,015 hours, 1,548 cycles
- System (JASC): 2612 · Fire Detection
- Part: Insulator
- Part number: 351005
- Condition: Worn
- Location: Fire Detector
- Part time: 100 hours, 100 cycles
- Stage of operation: HO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FIRE LIGHT ILLUMNIATED IN FLIGHT.  GROUND CHECKS WERE BEING PERFORMED FOR FIRE LIGHT ON PREVIOUS DAY.  ACFT WAS IN HOVER WHEN LIGHT ILLUMINATED AFTER REPLACING FIRE LOOP ON PREVIOUS DAY.  MX PERFORMED ADDITIONAL TROUBLESHOOTING AND DISCOVERED THE INSULATORS CONNECTING THE FIRE LOOPS WERE WORN ALLOWING A SHORT.
